# SDR DALA2017100907379

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 73,437 hours, 55,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, NOTED SIGNS ABOVE FWD EMERERGENCY EXIT DOORS INOPERATIVE. BATTERIES WERE REPLACED AND OPERATION WAS NORMAL.
